Alert archive / Texas / Flash Flood Warnings in 2020
Flash Flood Warning 4, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood warning at May 8, 2020, 11:02 PM CDT for Hidalgo County, Starr County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2020, 11:02 PM CDT (04:02 UTC)
- Expired
- May 9, 2020, 1:52 AM CDT
- In force
- 3 hr
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hidalgo County, TX, Starr County, TX
The radar
The Brownsville radar (KBRO), 134 km from the middle of the area, began a volume at 04:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 12:36 AM CDT | FLOOD | 9 Ssw La Gloria, TX | TXDOT TWEETED FLOODING NORTH OF FM 2294 FOR ABOUT 2 MILES. TIME ESTIMATED BASED ON TWEET POST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 4.0 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1825 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 1112 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
856
WGUS54 KBRO 090402
FFWBRO
TXC215-427-090715-
/O.NEW.KBRO.FF.W.0004.200509T0402Z-200509T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
1102 PM CDT Fri May 8 2020
The National Weather Service in Brownsville has issued a
* Flash Flood Warning for...
West Central Hidalgo County in deep south Texas...
East Central Starr County in deep south Texas...
* Until 215 AM CDT.
* At 1102 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 3 and 5 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
mainly rural areas of West Central Hidalgo and East Central Starr
Counties
Additional rainfall amounts of 1 to 3 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
Remain alert for flooding even in locations not receiving rain.
Arroyos, streams, and rivers can become raging killer currents in a
matter of minutes, even from distant rainfall.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 2636 9868 2652 9876 2662 9864 2650 9846
2640 9851
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-3 INCHES IN 1 HOUR
$$
Castillo1 follow-up statement
081
WGUS74 KBRO 090652
FFSBRO
Flash Flood Statement
National Weather Service Brownsville TX
152 AM CDT Sat May 9 2020
TXC215-427-090702-
/O.CAN.KBRO.FF.W.0004.000000T0000Z-200509T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hidalgo TX-Starr TX-
152 AM CDT Sat May 9 2020
...FLASH FLOOD WARNING IS CANCELLED FOR WEST CENTRAL HIDALGO AND
EAST CENTRAL STARR COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flash Flood Watch remains in effect until 700 PM CDT Saturday for
a portion of Deep South Texas.
LAT...LON 2636 9868 2652 9876 2662 9864 2650 9846
2640 9851
$$
CastilloWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at May 8, 6:40 PM CDT, 4 hours 22 minutes earlier.
Area forecast discussion, May 8, 6:40 PM CDT, 4 hours 22 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
640 PM CDT Fri May 8 2020
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...Southerly winds have diminished as a cold front
approaches from the north. Expect VFR conditions early but
expect potentially many flight category changes from tonight
through the day on Saturday as the front will lead to showers
and thunderstorms across the region. Areal coverage and timing
of these thunderstorms/showers remain uncertain right now, so
will likely need to update as this activity evolves. At the
minimum, expect lowered cloud ceilings and reductions in
visibility with any activity. For now, will elect to maintain
mainly MVFR conditions but flight categories could certainty
become lower with any heavier shower/storm activity. Moderate
to breezy northeasterly winds will occur behind the front as
well.
Brady/62
&&
.PREV DISCUSSION... /issued 335 PM CDT Fri May 8 2020/
SHORT TERM (Now through Saturday Night): The main concern for the
short term period is the flash flooding potential with the rainfall
expected tonight through Saturday and the severe weather potential
along and ahead of the cold front this evening into tonight.
South-southeast winds are beginning to die down as the cold front
approaches Deep South Texas, so the Wind Advisory currently in
effect for the coastal counties will be allowed to expire at 3 PM
CDT. The cold front is expected to reach the northern ranchlands
later this afternoon and then slowly progress through the Rio Grande
Valley by midnight. With afternoon temperatures reaching the mid 90s
across most locations, there will be a very weak capping inversion
in place (especially for Starr, Zapata and Jim Hogg Counties) that
could easily be overcome by the frontal passage. CAPE values ranging
from 2000 to 3000 J/kg ahead of the front, will provide plenty of
energy for strong thunderstorms to develop along the frontal
boundary, but vertical shear continues to be weak, slightly
hindering the potential for severe storms to develop. The Storm
Prediction Center has put most of Deep South Texas in a Marginal
Risk for severe weather as well, with the main threats being strong
winds and hail. With precipitable water values of 1.75 to 2 inches
for the overnight into Saturday period and the cold front expected
to become quasistationary with a steering flow somewhat
perpendicular to the frontal boundary, there is a potential for
training storms along the front into Saturday. Through the day on
Saturday, mid level vorticity maxes will move overhead, allowing
divergence aloft to sustain showers through the day. Rainfall rates
could reach 1 to 2 inches per hour with some of these storms, making
flash flooding a threat for low lying and poor drainage areas. The
Weather Prediction Center has put all of Deep South Texas in a
Marginal Risk of excessive rainfall through Saturday night. The
general progression of thunderstorms/showers will move from west to
east from this afternoon through Saturday night, and total rainfall
amounts will range from 1 to 2 inches with the higher amounts
concentrated across the RGV, with locally heavier amounts
possible.
Temperatures will drop into the 60s and lower 70s behind the front
tonight, and only warm into the mid to upper 70s tomorrow with the
cold air advection and rainy conditions. Saturday night will also be
a slightly cooler-than-normal night, generally in the 60s across the
area.
LONG TERM (Sunday through Friday): Isolated to scattered
convection will prevail through a majority of the period courtesy
of an unsettled weather pattern. Near normal temperatures at the
beginning of the period will warm to above normal levels by the
end of the period.
MARINE (Now through Saturday Night): Winds are dropping as a strong
cold front approaches the area Friday this afternoon/evening, seas
will remain elevated this evening. Behind the front strong
northeasterly winds will move into the area and bring hazardous
seas, so Small Craft Advisories are in effect through Saturday night
as seas will remain elevated through most of the weekend. Showers
and thunderstorms will develop along the front and this evening and
then linger through Saturday as the front stalls and a coastal
trough develops.
Sunday through Friday: Small Craft Exercise Caution and Small
Craft Advisory will dominate through the period along the Lower
Texas Coast due to strong winds and rough seas.
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through Saturday evening for TXZ248>257-351-
353.
GM...Small Craft Advisory until midnight CDT Saturday night for
GMZ150-155-170-175.
&&
This product is also available on the web at:
HTTP://WEATHER.GOV/RGV
62/99Hazardous weather outlook, May 8, 6:08 PM CDT, 4 hours 54 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Brownsville TX 608 PM CDT Fri May 8 2020 TXZ248>257-351-353-092315- Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron- Coastal Kenedy-Northern Hidalgo- 608 PM CDT Fri May 8 2020 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...Tonight There is a Moderate Risk of rip currents at the beaches of South Padre Island and at Boca Chica Beach. A Flash Flood Watch is in effect for all of Deep South Texas and the Rio Grande Valley from midnight tonight until 7 PM CDT Saturday. Scattered to numerous showers and thunderstorms are forecast. Any of the stronger or more persistent thunderstorms will have the ability to produce large hail, damaging winds, and flash flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday An elevated risk of rip currents is possible at the local beaches through the entire forecast period. Scattered to numerous showers and thunderstorms are forecast for Saturday. Any of the stronger or more persistent thunderstorms will have the ability to produce large hail, damaging winds, and flash flooding. .SPOTTER INFORMATION STATEMENT... Skywarn spotter activation will be needed later tonight through Saturday. Please follow CDC guidelines and relay any reports to the National Weather Service office in Brownsville. GMZ130-132-135-150-155-170-175-092315- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 608 PM CDT Fri May 8 2020 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...Tonight A Small Craft Advisory is in effect for the Gulf of Mexico waters from 0 to 60 nautical miles offshore until midnight Saturday night. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Additional Small Craft Advisories are possible along the Lower Texas Coast Saturday and again Tuesday though Thursday. .SPOTTER INFORMATION STATEMENT... Skywarn spotter activation will be needed later tonight through Saturday. Please follow CDC guidelines and relay any reports to the National Weather Service office in Brownsville. Brady
In the hours before
Special weather statement, May 8, 7:44 PM CDT, 3 hours 18 minutes before
Special Weather Statement
National Weather Service Brownsville TX
744 PM CDT Fri May 8 2020
TXZ249-090130-
Jim Hogg TX-
744 PM CDT Fri May 8 2020
...SPECIAL WEATHER STATEMENT...
At 744 PM CDT, Doppler radar was tracking a strong thunderstorm over
Las Lomitas, or over Hebbronville, moving southwest at 20 mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Hebbronville, Las Lomitas, Gruy Stadium, Thompsonville, Jim Hogg
County Airport, Hebbronville High School, South Fork Estates and
Hebbronville Border Patrol Station.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2734 9855 2702 9872 2715 9896 2719 9896
2727 9888 2727 9880 2735 9880 2736 9863
2734 9862 2734 9859 2736 9859 2736 9855
TIME...MOT...LOC 0044Z 031DEG 16KT 2735 9868
TOMASELLISpecial weather statement, May 8, 7:53 PM CDT, 3 hours 9 minutes before
Special Weather Statement National Weather Service Brownsville TX 753 PM CDT Fri May 8 2020 TXZ252-090130- Starr TX- 753 PM CDT Fri May 8 2020 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL STARR COUNTY UNTIL 830 PM CDT... At 753 PM CDT, Doppler radar was tracking a strong thunderstorm near El Sauz, moving south at 20 mph. Nickel size hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... El Sauz. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 2672 9885 2665 9868 2641 9877 2651 9900 TIME...MOT...LOC 0053Z 021DEG 17KT 2661 9881 TOMASELLI
Special weather statement, May 8, 8:18 PM CDT, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Brownsville TX
818 PM CDT Fri May 8 2020
TXZ249-090145-
Jim Hogg TX-
818 PM CDT Fri May 8 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JIM HOGG COUNTY
UNTIL 845 PM CDT...
At 818 PM CDT, Doppler radar was tracking a strong thunderstorm over
Randado, or 17 miles northeast of Bustamante, moving southwest at 20
mph.
Nickel size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Randado and Guerra.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2723 9889 2712 9873 2678 9894 2679 9895
2713 9895
TIME...MOT...LOC 0118Z 036DEG 18KT 2712 9887
TOMASELLISpecial weather statement, May 8, 9:18 PM CDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Brownsville TX
918 PM CDT Fri May 8 2020
TXZ249-252-090315-
Jim Hogg TX-Starr TX-
918 PM CDT Fri May 8 2020
...SPECIAL WEATHER STATEMENT...
At 918 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Guerra, or 7 miles north of Viboras. This storm
was nearly stationary.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Viboras, Agua Nueva, Guerra, San Rafael Ranch Airport and Puesta Del
Sol Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2678 9842 2666 9902 2678 9895 2695 9895
2714 9859
TIME...MOT...LOC 0218Z 095DEG 4KT 2682 9879
TOMASELLISpecial weather statement, May 8, 9:21 PM CDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Brownsville TX
921 PM CDT Fri May 8 2020
TXZ252-090315-
Starr TX-
921 PM CDT Fri May 8 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN STARR COUNTY UNTIL
1015 PM CDT...
At 921 PM CDT, Doppler radar was tracking a strong thunderstorm over
Roma Creek, or near Roma, moving east at 20 mph.
Nickel size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Rio Grande City, Roma, Sullivan City, Escobares, Garciasville, La
Rosita, La Grulla, La Victoria, Los Alvarez and Fort Ringgold County
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2657 9857 2628 9858 2624 9866 2627 9872
2629 9871 2630 9875 2631 9875 2633 9879
2637 9880 2635 9890 2639 9893 2637 9895
2640 9896 2639 9901 2641 9904 2640 9908
2643 9911 2648 9909 2651 9911
TIME...MOT...LOC 0221Z 268DEG 27KT 2643 9905
TOMASELLILocal storm report, May 8, 10:55 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1055 PM CDT FRI MAY 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND DMG MISSION 26.21N 98.32W
05/08/2020 HIDALGO TX LAW ENFORCEMENT
MISSION PD REPORTS MULTIPLE TREES AND POWER
LINES DOWN ACROSS THE CITY OF MISSION.
&&
MBThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:39 PM CDT | Special Weather Statement | BRO | Zapata | 51 min |
| May 8, 7:44 PM CDT | Special Weather Statement | BRO | Jim Hogg | 46 min |
| May 8, 7:53 PM CDT | Special Weather Statement | BRO | Starr | 37 min |
| May 8, 8:10 PM CDT | Severe Thunderstorm Warning | BRO | Starr | 50 min |
| May 8, 8:18 PM CDT | Special Weather Statement | BRO | Jim Hogg | 27 min |
| May 8, 8:36 PM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Zapata | 39 min |
| May 8, 8:41 PM CDT | Severe Thunderstorm Warning | BRO | Starr, Zapata | 49 min |
| May 8, 8:51 PM CDT | Areal Flood Advisory | BRO | Starr | 3 hr |
| May 8, 9:12 PM CDT | Areal Flood Advisory | BRO | Jim Hogg, Starr, Zapata | 3 hr |
| May 8, 9:18 PM CDT | Special Weather Statement | BRO | Jim Hogg | 57 min |
| May 8, 9:21 PM CDT | Special Weather Statement | BRO | Starr | 54 min |
| May 8, 9:28 PM CDT | Special Marine Warning | BRO | 2 hr | |
| May 8, 9:34 PM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Starr | 56 min |
| May 8, 9:53 PM CDT | Areal Flood Advisory | BRO | Jim Hogg, Starr, Zapata | 3 hr |
| May 8, 10:00 PM CDT | Severe Thunderstorm Warning | BRO | Starr | 45 min |
| May 8, 10:12 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo | 33 min |
| May 8, 10:13 PM CDT | Flash Flood Warning | BRO | Jim Hogg, Starr | 3 hr |
| May 8, 10:24 PM CDT | Areal Flood Advisory | BRO | Starr | 2 hr |
| May 8, 10:32 PM CDT | Flash Flood Warning | BRO | Starr | 2 hr |
| May 8, 10:35 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo | 55 min |
| May 8, 10:40 PM CDT | Areal Flood Advisory | BRO | Zapata | 6 min |
| May 8, 10:41 PM CDT | Severe Thunderstorm Warning | BRO | Starr | 49 min |
| May 8, 10:46 PM CDT | Flash Flood Warning | BRO | Zapata | 2 hr |
| May 8, 10:49 PM CDT | Severe Thunderstorm Warning | BRO | Cameron, Hidalgo, Willacy | 41 min |
| May 8, 10:50 PM CDT | Special Marine Warning | BRO | 115 min | |
| May 8, 10:54 PM CDT | Areal Flood Advisory | BRO | Hidalgo, Starr | 2 hr |
| May 8, 11:12 PM CDT | Areal Flood Advisory | BRO | Hidalgo, Starr | 2 hr |
| May 8, 11:26 PM CDT | Special Weather Statement | BRO | Hidalgo | 49 min |
| May 8, 11:32 PM CDT | Special Weather Statement | BRO | Hidalgo | 58 min |
| May 8, 11:43 PM CDT | Areal Flood Advisory | BRO | Hidalgo, Starr | 95 min |
| May 9, 12:13 AM CDT | Special Weather Statement | BRO | Willacy | 62 min |
| May 9, 12:53 AM CDT | Special Weather Statement | BRO | Willacy | 52 min |
| May 9, 12:54 AM CDT | Special Marine Warning | BRO | 84 min | |
| May 9, 1:10 AM CDT | Areal Flood Advisory | BRO | Hidalgo, Kenedy, Willacy | 110 min |
| May 9, 2:13 AM CDT | Areal Flood Advisory | BRO | Hidalgo, Jim Hogg, Starr, Zapata | 86 min |
| May 9, 10:57 AM CDT | Coastal Flood Statement | BRO | Kenedy | 8 hr |
Nearby
Flash Flood Warnings in Texas, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.